American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A42) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rajendra Bhatia and Ren-Cang Li. On perturbations of matrix pencils with real spectra. II . Math. Comp. 65 (1996) 637-645. MR 1333304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Bunse and A. Bunse-Gerstner. Computation of bounds for the positive eigenvector of a nonnegative irreducible matrix by monotone iteration . Math. Comp. 39 (1982) 125-131. MR 658217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. W. Stewart. Gershgorin theory for the generalized eigenvalue problem $Ax=\lambda Bx$ . Math. Comp. 29 (1975) 600-606. MR 0379537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1